Originally Posted by pookie21
I've only been on the shot about 5 months. Just had my second not too long ago. I noticed I was having a rather smelly discharge shortly after I aquired my very first shot. I didn't think anything of it because it went away. Since the second shot, I've gotten it more frequently. Thats the only thing thats truly different. The discharge looks normal. No burning sensation when I urinate. I have noticed an increase in random sharp pains low to my pelvis. But that is something I had quite often especially when having my period.
I'm currently waiting to see my doctor about it as they're on vacation.
Has anyone else had this problem or think it might be a yeast infection or vaginitis of some sorts?
Yeast infections usually include thick clumpy discharge and intense itching.
Chances are it's just a change in your body due to the hormones. However, consult your physician just to make sure.